Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 131, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 26, 2016, 5:40 PM CDT for Harvey County, Marion County, Kansas. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2016, 5:40 PM CDT (22:40 UTC)
- Expired
- May 26, 2016, 5:53 PM CDT
- In force
- 13 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Harvey County, KS, Marion County, KS
The radar
The Wichita radar (KICT), 65 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 1:31 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 10.7 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1730 J/kg
- Mixed-layer CIN
- -118 J/kg
- Mixed-layer LCL
- 756 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 247 m²/s²
- 0-3 km storm-relative helicity
- 285 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.9
The text
As transmitted.
624
WUUS53 KICT 262240
SVRICT
KSC079-115-262315-
/O.NEW.KICT.SV.W.0131.160526T2240Z-160526T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
540 PM CDT THU MAY 26 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHWESTERN MARION COUNTY IN CENTRAL KANSAS...
* UNTIL 615 PM CDT
* AT 540 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GOESSEL...OR
8 MILES WEST OF PEABODY...MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HILLSBORO...MARION...GOESSEL AND WALTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL
KANSAS.
LAT...LON 3810 9716 3813 9737 3837 9735 3836 9701
TIME...MOT...LOC 2240Z 205DEG 26KT 3821 9725
HAIL...1.00IN
WIND...60MPH
$$
JAKUB2 follow-up statements
934
WWUS53 KICT 262248
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
548 PM CDT THU MAY 26 2016
KSC079-115-262315-
/O.CON.KICT.SV.W.0131.000000T0000Z-160526T2315Z/
HARVEY KS-MARION KS-
548 PM CDT THU MAY 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHEASTERN HARVEY AND SOUTHWESTERN MARION COUNTIES...
AT 548 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
HILLSBORO...MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
HILLSBORO...MARION...GOESSEL AND WALTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL
KANSAS.
LAT...LON 3810 9716 3813 9737 3837 9735 3836 9701
TIME...MOT...LOC 2248Z 205DEG 26KT 3826 9722
HAIL...1.00IN
WIND...60MPH
$$
RITZMAN440
WWUS53 KICT 262253 RRA
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
553 PM CDT THU MAY 26 2016
KSC079-115-262303-
/O.CAN.KICT.SV.W.0131.000000T0000Z-160526T2315Z/
HARVEY KS-MARION KS-
553 PM CDT THU MAY 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HARVEY AND
SOUTHWESTERN MARION COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL
KANSAS.
LAT...LON 3810 9716 3813 9737 3837 9735 3836 9701
TIME...MOT...LOC 2252Z 205DEG 26KT 3830 9720
$$
RITZMANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 2:21 PM CDT, 3 hours 19 minutes earlier.
Area forecast discussion, May 26, 2:21 PM CDT, 3 hours 19 minutes before
Area Forecast Discussion National Weather Service Wichita KS 221 PM CDT THU MAY 26 2016 .SHORT TERM...(This evening through Friday) Issued at 221 PM CDT Thu May 26 2016 Elevated storms quickly developed early this afternoon in an area of strong 850-700mb moisture transport. Around nearly the same time surface based storms developed west of our forecast area on the more traditional dryline. Large scale lift provided by approaching shortwave is allowing for much more widespread convection compared to the last couple of days. With extreme instability, any storm that goes up will have a good chance of producing very large hail. Surface flow today is stronger than last couple of days along with deep layer shear being more robust. Therefore, any surfaced based storm this afternoon or evening will have a chance to produce a tornado with a enhanced risk closer to the warm front/outflow, where winds will be slightly more backed, resulting in strong low level shear. Through 2pm, tornado threat is being mitigated by storms interfering with each other. Going to need a storm to be more isolated to get a longer lived tor this afternoon/evening. Also ran with a flash flood watch through Fri afternoon with several rounds of storms expected and grounds already saturated. Should also see rivers continue to flood along with additional rivers going into flood. As the overnight hours progresses the more widespread convection should push east and northeast on the better 850-700mb moisture. Storms still look like a good bet for Fri as the upper wave takes its time lifting across KS. What is left of the dryline looks to still linger along the SW fringes of the forecast area by Fri afternoon and may provide a focus. In addition, large scale lift will be much better than the last few days which may allow storms to more freely develop in the very unstable airmass. Severe storms will be possible with any storms that develop Fri. .LONG TERM...(Saturday through Thursday) Issued at 221 PM CDT Thu May 26 2016 By 18z Sat, the upper wave will be lifting over northeast KS which will push the better convective chances north and east of the forecast area. Still not out of the question to get some storms to develop late Sat night across the southern and southwest portions of the forecast area as the better 850mb moisture starts to roll back to the northeast. Confidence in rain chances starting Sun is very low as we get broad sw flow aloft. While both GFS and ECMWF agree on a northern stream shortwave tracking across the northern Plains, they disagree on the timing, with the ECMWF faster compared to the GFS which leads to low confidence. There is still some suggestion that a weak impulse will track across OK/southern KS Mon into Mon evening which may result in some elevated rain chances. && .AVIATION...(For the 12Z TAFS through 12Z Friday morning) Issued at 704 AM CDT Thu May 26 2016 Convective potential is the the main concern today. Anticipate improving conditions to VFR at all sites early this morning through early this afternoon. Thunderstorms are expected to develop just to the west of the KHUT/KGBD/KRSL Taf locations late this afternoon/ early this evening near a dryline/outflow boundary. Think some of the convection could be strong/severe near KHUT and KGBD so added a tempo group for some gusty winds and moderate TSRA. Could also see some convection reach KICT so will include VCTS for this site as well. Expect the dryline convection to evolve into a forward propagating complex storms tonight, so will keep VCTS going overnight. Ketcham && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 85 66 80 61 / 50 40 40 30 Hutchinson 85 65 80 59 / 60 50 40 30 Newton 84 66 79 61 / 60 60 50 40 ElDorado 84 67 78 62 / 60 50 50 40 Winfield-KWLD 85 66 80 63 / 50 30 40 30 Russell 85 62 81 57 / 50 70 40 30 Great Bend 86 62 81 57 / 50 60 40 30 Salina 85 65 80 58 / 60 70 50 40 McPherson 85 65 80 59 / 60 60 50 40 Coffeyville 84 67 77 65 / 50 40 50 40 Chanute 84 68 76 65 / 50 50 50 50 Iola 84 67 76 64 / 50 50 60 50 Parsons-KPPF 84 67 77 65 / 50 40 50 40 && .ICT Watches/Warnings/Advisories... None. && SHORT TERM...RBL LONG TERM...RBL AVIATION...PJH
Hazardous weather outlook, May 26, 2:44 PM CDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 244 PM CDT THU MAY 26 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-271800- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 244 PM CDT THU MAY 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS, SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THE POTENTIAL FOR SEVERE THUNDERSTORMS REMAINS HIGH ACROSS CENTRAL AND EASTERN KANSAS. AREAS AT GREATEST RISK ARE ALONG AND NORTHWEST OF THE TURNPIKE...WHERE VERY LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAIN ARE EXPECTED. A FEW TORNADOES ARE ALSO POSSIBLE. FOR SOUTHEAST KANSAS...HAIL MAY BE AS LARGE AS GOLFBALLS ALONG WITH WINDS AROUND 65 MPH AND VERY HEAVY RAINS THAT MAY CAUSE FURTHER FLOODING. FLASH FLOOD WATCH IN IN EFFECT FOR MUCH OF THE AREA THROUGH FRIDAY AFTERNOON. SEE LATEST FLOOD WATCHES AND WARNINGS FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A GOOD CHANCE OF SEVERE THUNDERSTORMS ACROSS THE REGION FRIDAY AFTERNOON AND FRIDAY NIGHT WITH HAIL UP TO GOLFBALL-SIZED AND 60 TO 70 MPH WINDS. THERE REMAINS A CHANCE OF THUNDERSTORMS...PRIMARILY ACROSS SOUTHEAST KANSAS SATURDAY AND SATURDAY NIGHT THAT MAY PRODUCE SMALL HAIL AND 40 TO 50 MPH WINDS. THE GREATER THUNDERSTORM POTENTIAL WOULD BE AREA WIDE FROM SUNDAY THRU TUESDAY. STRONG TO SEVERE THUNDERSTORMS ARE ANTICIPATED. GIVEN THE UNCERTAINTY THROUGHOUT THE PERIOD...PLEASE CHECK LATER OUTLOOKS FOR UPDATED INFORMATION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT: HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Special weather statement, May 26, 5:12 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 512 PM CDT THU MAY 26 2016 KSZ067-082-262300- KINGMAN KS-RENO KS- 512 PM CDT THU MAY 26 2016 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN KINGMAN COUNTY IN SOUTH CENTRAL KANSAS... CENTRAL RENO COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 600 PM CDT * AT 511 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 9 MILES NORTHWEST OF KINGMAN... MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... HUTCHINSON...KINGMAN...SOUTH HUTCHINSON...PRETTY PRAIRIE... ARLINGTON...PARTRIDGE...PLEVNA...ABBYVILLE...WILLOWBROOK... LANGDON...PENALOSA...KINGMAN AIRPORT AND HUTCHINSON AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3763 9807 3769 9840 3816 9826 3810 9782 TIME...MOT...LOC 2211Z 202DEG 29KT 3776 9821 JAKUB
Local storm report, May 26, 5:21 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
521 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 4 N DURHAM 38.54N 97.23W
05/26/2016 M1.75 INCH MARION KS NWS EMPLOYEE
&&
VJPLocal storm report, May 26, 5:25 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
525 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM HAIL 2 S NEWTON 38.02N 97.34W
05/26/2016 E0.88 INCH HARVEY KS LAW ENFORCEMENT
DEPUTY REPORTS NICKEL SIZED HAIL AT MILE MARKER 28 ON
INTERSTATE 135.
&&
VJPLocal storm report, May 26, 5:29 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
529 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL 6 NE WINDOM 38.45N 97.83W
05/26/2016 E0.75 INCH MCPHERSON KS TRAINED SPOTTER
&&
VJPLocal storm report, May 26, 5:34 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
534 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM HAIL RAMONA 38.60N 97.06W
05/26/2016 E1.50 INCH MARION KS EMERGENCY MNGR
0529 PM HAIL LEHIGH 38.37N 97.30W
05/26/2016 E0.75 INCH MARION KS AMATEUR RADIO
&&
VJPLocal storm report, May 26, 5:37 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
537 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL 10 S SALINA AIRPORT 38.66N 97.65W
05/26/2016 M2.00 INCH SALINE KS PUBLIC
DELAYED REPORT VIA FACEBOOK PICTURE OF 2 INCH HAIL NEAR
ASSARIA.
&&
VJPThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:04 PM CDT | Tornado Warning | ICT | Saline | 31 min |
| May 25, 7:33 PM CDT | Special Weather Statement | ICT | Sumner | 27 min |
| May 25, 7:58 PM CDT | Special Weather Statement | ICT | Sumner | 47 min |
| May 25, 8:17 PM CDT | Special Weather Statement | ICT | Sedgwick | 43 min |
| May 25, 9:02 PM CDT | Special Weather Statement | ICT | Sumner | 43 min |
| May 26, 12:12 PM CDT | Special Weather Statement | ICT | Harper | 33 min |
| May 26, 12:31 PM CDT | Special Weather Statement | ICT | Sedgwick | 29 min |
| May 26, 12:47 PM CDT | Special Weather Statement | ICT | Sedgwick | 28 min |
| May 26, 12:50 PM CDT | Special Weather Statement | ICT | Reno | 25 min |
| May 26, 12:52 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno, Sedgwick | 38 min |
| May 26, 12:54 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 36 min |
| May 26, 1:11 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick, Sumner | 49 min |
| May 26, 1:14 PM CDT | Flash Flood Watch | ICT | Barton, Butler, Chase, Cowley, Ellsworth, Greenwood and 12 more | 37 hr |
| May 26, 1:19 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Marion, Reno, Rice | 41 min |
| May 26, 1:25 PM CDT | Special Weather Statement | ICT | Sumner | 35 min |
| May 26, 1:38 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick | 67 min |
| May 26, 1:39 PM CDT | Special Weather Statement | ICT | Marion | 36 min |
| May 26, 1:52 PM CDT | Special Weather Statement | ICT | Butler | 23 min |
| May 26, 1:55 PM CDT | Special Weather Statement | ICT | McPherson | 35 min |
| May 26, 1:58 PM CDT | Severe Thunderstorm Warning | ICT | Reno, Rice | 47 min |
| May 26, 2:08 PM CDT | Areal Flood Warning | ICT | Reno | 20 hr |
| May 26, 2:11 PM CDT | Special Weather Statement | ICT | Butler | 34 min |
| May 26, 2:16 PM CDT | Special Weather Statement | ICT | Marion | 29 min |
| May 26, 2:38 PM CDT | Special Weather Statement | ICT | Butler, Chase | 52 min |
| May 26, 2:42 PM CDT | Special Weather Statement | ICT | Rice | 33 min |
| May 26, 2:45 PM CDT | Special Weather Statement | ICT | Marion | 30 min |
| May 26, 2:52 PM CDT | Areal Flood Warning | ICT | Marion | 6 hr |
| May 26, 2:55 PM CDT | Special Weather Statement | ICT | Harvey | 35 min |
| May 26, 3:09 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Russell | 45 min |
| May 26, 3:42 PM CDT | Special Weather Statement | ICT | Harvey | 48 min |
| May 26, 3:45 PM CDT | Areal Flood Warning | ICT | Barton, Russell | 15 hr |
| May 26, 4:03 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Marion, Reno | 42 min |
| May 26, 4:12 PM CDT | Special Weather Statement | ICT | Butler | 63 min |
| May 26, 4:24 PM CDT | Special Weather Statement | ICT | McPherson | 36 min |
| May 26, 4:30 PM CDT | Special Weather Statement | ICT | Sedgwick | 30 min |
| May 26, 4:42 PM CDT | Special Weather Statement | ICT | Rice | 48 min |
| May 26, 4:46 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, McPherson, Rice, Saline | 59 min |
| May 26, 4:50 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion | 40 min |
| May 26, 4:52 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, McPherson, Marion, Sedgwick | 53 min |
| May 26, 5:12 PM CDT | Special Weather Statement | ICT | Reno | 48 min |
| May 26, 5:20 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Saline | 55 min |
| May 26, 5:25 PM CDT | Severe Thunderstorm Warning | ICT | Marion | 28 min |
| May 26, 5:42 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Reno, Rice | 35 min |
| May 26, 5:48 PM CDT | Special Weather Statement | ICT | Kingman | 42 min |
| May 26, 5:54 PM CDT | Areal Flood Warning | ICT | McPherson, Saline | 7 hr |
| May 26, 5:54 PM CDT | Special Weather Statement | ICT | Marion | 51 min |
| May 26, 6:07 PM CDT | Special Weather Statement | ICT | Harvey | 23 min |
| May 26, 6:17 PM CDT | Special Weather Statement | ICT | McPherson, Saline | 28 min |
| May 26, 6:18 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Marion | 29 min |
| May 26, 6:36 PM CDT | Special Weather Statement | ICT | Reno | 39 min |
| May 26, 6:39 PM CDT | Special Weather Statement | ICT | Chase | 36 min |
| May 26, 6:48 PM CDT | Special Weather Statement | ICT | Harvey, McPherson | 42 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.